| Model Number |
FX431T |
| Medical Device Problem Codes |
Mechanical Problem (1384); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
08/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (material #fx431t) was implanted during a procedure performed on an unknown date.According to the complainant, the shunt showed a blockage.The patient underwent a revision procedure performed on (b)(6) 2023.The complaint device has not yet returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.
Event or Problem Description
Revised product was returned to the manufacturer for investigation.Patient data: age: 52 years.Weight: 154 kg.Height: 167 cm.Gender: male.
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no significant deformations or damage of the valves was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer control test: to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer control testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve operates within the accepted tolerance in horizontal position.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection : after dismantling of the valve, deposits were found in progav 2.0.Result: based on our investigation results, we can determine deposits.The deposits had no effect to the technical properties at the time of the investigation.The cause of the aforementioned functional impairment is not known to us at the time of the examination.Proteins in the cerebrospinal fluid can influence the function temporarily and are known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.